# SDR DALA2019122657541

- Difficulty date: December 25, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 77,724 hours, 14,148 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 303, LBL 86 ADJACENT TO THE L1 DOOR TEE SUPPORT WAS FOUND CORRODED.  THE FLOOR BEAM WAS REPAIRED IAW PRI 583492-14 REV 0.  THE PRI 583492-14 REV 0 COMPAIRED AND COMPLETED WITH THE ER/A 583492 -14REV ORIGINAL .
